MathSciNet Relay Station
MathSciNet bibliographic data
MR1372912 (97e:60073) 60G35 (93E11)
Ocone, Daniel; Pardoux, Etienne Asymptotic stability of the optimal filter with respect to its initial condition. SIAM J. Control Optim. 34 (1996), no. 1, 226–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement